# SDR ASOA201101617

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,891 hours, 18,627 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER SELECTING FLAPS 8200 KNOTS RECEIVED FLAPS FAIL CAUTION MSG FLAPS REMAINED AT ZERO DEG C/W QRH AND NO FLAP LANDING. EMERGENCY DECLARED AS A PRECAUTION.  RT BPSU REPLACED.
